# SDR AWXA200100475

- Difficulty date: September 25, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 48,941 hours, 18,312 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: UL16688
- Condition: Severed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MCI - DIVERTED FLT - FLT 807 - ENROUTE FROM BWI TO PHX, FL 390, THE NR 2 ENGINE WOULD NOT PRODUCE COMMANDED POWER AND THE AIRCRAFT DIVERTED TO MCI MAKING AN UNEVENTFUL LANDING. MAINTENANCE TROUBLESHOT AND FOUND THE NR 2 ENG P-1 AIR SENSE LINE, PN UL16688 CHAFFED THROUGH AND SEVERED BY A CLAMP. THE SAME LINE AND CLAMPS HAD BEEN REPLACED ON 7/9/01 DUE TO WEAR FOUND DURING A-7 CHECK.
